MathSciNet Relay Station
MathSciNet bibliographic data
MR1672874 (99m:14109) 14P10
Acquistapace, F.; Andradas, C.; Broglia, F. Separation of semialgebraic sets. J. Amer. Math. Soc. 12 (1999), no. 3, 703–728.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement